# SDR 96ZZZM1250

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cyl
- Part number: 57740355508
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

FLT NR 1100 - TER-CTA - DURING CLIMB, RIGHT MAIN GEAR HYDRAULIC CYLINDER SEAL BROKE DURING UPLATCH CHECK.  AIRCRAFT DUMPED FUEL, PERFORMED EMERGENCY GEAR EXTENSION, DECLARED EMERGENCY AND RETURNED TO TER.  ON GROUND AT TER, MAINTENANCE FOUND RETRACT CYLINDER SEAL FAILURE.  AIRCRFT FERRIED TO MIA WITH GEARS EXTENDED ON 7/22/96.  IN MIAMI, REPLACED RIGHT MLG RETRACT CYLINDER.  AIRCRAFT RETURNED TO SERVICE.  (M)
